# SDR UF6A991004

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 890310903
- Condition: Damaged
- Location: Bs 325.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - TOP ANGLE STRIP ON THE BIFOLD DOOR IS DAMAGED.  MAINTENANCE REMOVED AND REPLACED STRIP.  (M)
